# SDR SIMA20150901002

- Difficulty date: September 1, 2015
- Submitted: September 2, 2015
- Operation: Air carrier
- Aircraft: N822AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145581
- Aircraft time: 31,492 hours, 27,820 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 81502
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ROW EMER LIGHT FLOOR STRIP HAS BROKEN WIRE.  R & R AFT ROW EMER LIGHT FLOOR STRIP IAW MM 33-50-12.  OPERATIONS CHECKED GOOD.
